# SDR DXTA2023090594500

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 13,979 hours, 10,589 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: MAIN DOOR ANNUNCIATOR ILLUMINATED ON GROUND. RAN QRH. DOOR HANDLE AND VENT DOOR LIGHTS REMAINED ILLUMINATED. //SIGNOFF//
